Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 

 

Topological Manifolds and Smooth Manifolds [reprinted from Proc. Internat. Congr. Math. (Stockholm 1962)]


Author: John Milnor
Journal: Bull. Amer. Math. Soc. 52 (2015), 585-591
Published electronically: September 4, 2015
MathSciNet review: 3393347
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/bull/1498
Published electronically: September 4, 2015
Article copyright: © Copyright 1962 Institut Mittag-Leffler